Exponential input-to-state stability for Lur’e systems via Integral Quadratic Constraints and Zames–Falb multipliers

Drummond, R. orcid.org/0000-0002-2586-1718, Guiver, C. orcid.org/0000-0002-6881-7020 and Turner, M.C. orcid.org/0000-0003-2161-7635 (2024) Exponential input-to-state stability for Lur’e systems via Integral Quadratic Constraints and Zames–Falb multipliers. IMA Journal of Mathematical Control and Information, 41 (1). pp. 1-17. ISSN 0265-0754

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© The Author(s) 2024. Published by Oxford University Press on behalf of the Institute of Mathematics and its Applications. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (https://creativecommons.org/licenses/by/4.0/), which permits unrestricted reuse, distribution, and reproduction in any medium, provided the original work is properly cited.

Keywords: Applied Mathematics; Mathematical Sciences
Dates:
  • Published: March 2024
  • Published (online): 4 February 2024
  • Accepted: 30 December 2023
  • Submitted: 27 April 2023
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Automatic Control and Systems Engineering (Sheffield)
Funding Information:
Funder
Grant number
ROYAL ACADEMY OF ENGINEERING (THE)
ICRF\113
Depositing User: Symplectic Sheffield
Date Deposited: 14 Feb 2024 10:47
Last Modified: 07 Nov 2024 11:52
Status: Published
Publisher: Oxford University Press (OUP)
Refereed: Yes
Identification Number: 10.1093/imamci/dnae003
Open Archives Initiative ID (OAI ID):

Download

Export

Statistics